If someone with a penis takes 1 or 2 birth control pills, it will not do too much in the sense of altering hormones. But if they choose to take hormonal birth control pills over an extended period of time, the estrogen in birth control pills can alter the amount of testosterone in their body.
When this happens, if someone with a penis takes birth control pills, they can have shrinkage of the testicles, lessening of facial and body hair, and/or the development of breasts.
If a male-bodied person identifies as Trans and is choosing to alter their body, taking an estrogen supplement can help them to reach their desired appearance. Keep in mind though that before anyone can start taking a hormone like estrogen, they need to consult with a medical provider. The unauthorized use of a hormone can provide negative consequences to the body.
For more information about the side effects of hormonal birth control, contact Teen Clinic at 303-442-5160.
Tags: the pill